# SDR SWAA103903

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 72,420 hours, 65,005 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Rod
- Part number: 69327943
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT ELEVATOR CONTROL TAB CONTROL ROD, FWD ROD END CORRODED.  REMOVED AND REPLACED TAB ASSY PER EA.
